Please use this identifier to cite or link to this item:
Title: Математические кружки в 5–7 классах
Authors: Савченко, И. П.
Keywords: Математика
Issue Date: 1999
Publisher: [б. и.]
Citation: Савченко, И. П. Математические кружки в 5–7 классах / И. П. Савченко // Материалы исследований молодых ученых, аспирантов, соискателей и студентов : сборник научных трудов / под ред. Е. А. Носовой. – Могилев : [б. и.], 1999. – С. 67–69.
Appears in Collections:1999

Files in This Item:
File Description SizeFormat 
5099m.pdf655,38 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.